RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Nazin, G I

Statistics Math-Net.Ru
Total publications: 12
Scientific articles: 12

Number of views:
This page:173
Abstract pages:2889
Full texts:961
References:299

http://www.mathnet.ru/eng/person21617
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/205832

Publications in Math-Net.Ru
1995
1. G. I. Nazin, V. A. Tatosov, “Solution of Kirkwood–Salsburg equations for a one-dimensional lattice gas”, TMF, 102:3 (1995),  463–469  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 102:3 (1995), 336–340  isi
1991
2. A. B. Dobryakov, G. I. Nazin, “Solution branches of the discrete stationary Vlasov equation”, TMF, 88:2 (1991),  214–224  mathnet  mathscinet; Theoret. and Math. Phys., 88:2 (1991), 825–833  isi
1985
3. V. V. Krivolapova, G. I. Nazin, “Stability of Gibbs distributions”, TMF, 65:2 (1985),  296–302  mathnet  mathscinet; Theoret. and Math. Phys., 65:2 (1985), 1172–1176  isi
1984
4. G. I. Nazin, “Method of the generating functional”, Itogi Nauki i Tekhniki. Ser. Teor. Veroyatn. Mat. Stat. Teor. Kibern., 22 (1984),  159–201  mathnet  mathscinet  zmath; J. Soviet Math., 31:2 (1985), 2859–2886
1981
5. V. V. Krivolapova, G. I. Nazin, “Generating functional method and Gibbs random fields on countable sets”, TMF, 47:3 (1981),  362–374  mathnet  mathscinet; Theoret. and Math. Phys., 47:3 (1981), 514–532  isi
1980
6. G. I. Nazin, “Description of Gibbs random fields by the generating functional method”, TMF, 42:3 (1980),  383–391  mathnet  mathscinet; Theoret. and Math. Phys., 42:3 (1980), 251–257  isi
7. G. I. Nazin, “Topological structure of the family of solutions of the Bogolyubov equation”, TMF, 42:2 (1980),  243–252  mathnet  mathscinet; Theoret. and Math. Phys., 42:2 (1980), 159–166  isi
1979
8. G. I. Nazin, “Description of Gibbs random fields using the generating functional technique”, Dokl. Akad. Nauk SSSR, 245:6 (1979),  1352–1355  mathnet  mathscinet
9. N. V. Glukhikh, G. I. Nazin, “Equivalence of Gibbs ensembles and the problem of phase transitions in classical statistical physics”, TMF, 38:3 (1979),  417–421  mathnet; Theoret. and Math. Phys., 38:3 (1979), 276–278
1976
10. G. I. Nazin, “Integrodifferential equations for partial distribution functions in classical statistical physics”, TMF, 27:3 (1976),  352–359  mathnet  mathscinet; Theoret. and Math. Phys., 27:3 (1976), 533–538
1975
11. G. I. Nazin, “Limit distribution functions of systems with many-particle interaction in classical statistical physics”, TMF, 25:1 (1975),  132–140  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 25:1 (1975), 1029–1035
1974
12. G. I. Nazin, “Limit distribution functions in classical statistical physics”, TMF, 21:3 (1974),  388–401  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 21:3 (1974), 1223–1233

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021